# SDR CALA2018031200896

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 54,759 hours, 23,484 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 2LA00548901
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING THE DOOR WARNING SYSTEM OPERATIONAL CHECK, IT IS NOTED THE LT OVERWING EXIT DOOR DOES NOT INDICATE CLOSED WHEN THE HATCH IS INSTALLED DISARMED AND REMOVED LT OVERWING EXIT IAW AMM 52-21-11-000 -001 AND 25-62-00-481-001. TROUBLE SHOT DOOR WARNING IAW TSM 52-21-00-810-806-A REMOVED AND REPLACED SLIDE ARM IND LIGHT IAW AMM 52-73-21-000-005-C AND AMM 52-73-21-400-003-C. PER FORMED OPS TEST OF EMERG EXIT WARNING SYSTEM IAW AMM 52-73-00-710-002-C. OPS TEST GOOD. RESINSTALLED AND ARMED LT OVERWING EXIT IAW AMM 52-21-11-400-001-A AND 25-62-00-081-001-A.
